Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sharp shooting pains in stomach, bloated, yellowish discharge. What could cause this?

Hi, I am 23 years old female. I have had increasing pain in my stomach over the past 5 days. It started down my left side of my tummy with sharp shooting pains, its quite painful to move and walk. Now it has spread across my tummy, I am quite bloated and keep passing a lot of gas. I am also peeing a lot and I m really thirsty. I seem to have irregular bowel movements, done quite a lot of poo in the past couple of days. I have started with a sore throat in the past day but I think this is unrelated. I am also experiencing a lot of pain during intercourse . I have quite a lot of yellowish non smelling discharge .
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for coming to HCM. Sorry to hear about your problems. You need to be examined properly after proper history of your symptoms. You did not indicate if you had diarrhea, though you mentioned that you passed large amount of stools. Also, did you had unprotected sex recently? You might might have irritable bowel syndrome or gastroenteritis and/or some infection in urinarybladder/cervix or some problem with ovary/fallopian tube. I am assuming here that you have regular menstrual cycle. Please visit you local doctor who will confirm on the cause(s) of your problems and advice treatment accordingly.
Wish you speedy recovery!
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor